# SDR DALA2025033102385

- Difficulty date: March 30, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N423DX
- Make and model: Airbus A330-941
- Aircraft serial: 2032
- Aircraft time: 8,067 hours, 914 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3423 DOOR 1L FA O2 MASK COMPARTMENT DOOR OPEN. CORRECTIVE ACTION: RESECURE O2 MASK IN CONTAINER PER A330 AMM 35-21. OK FOR SERVICE. (7177248)
